# SDR MASA2016021912781

- Difficulty date: February 19, 2016
- Submitted: February 20, 2016
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 31,550 hours, 25,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14DF FLOOR LEVEL EXIT SIGN HAD ONE  BULB INOPERATIVE.
